# SDR QXEA2013010600016

- Difficulty date: January 6, 2013
- Submitted: January 12, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 22,972 hours, 23,450 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Condition: Corroded
- Location: Winshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOCK FASTENERS AND NUT PLATES ON F/O AND PILOTS WINDSHIELD CORRODED. REPLACED FASTENERS IAW SRM 51-42-05, 51-40-10.
